MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848250
Medical Device Problem Codes Fracture (1260); Obstruction of Flow (2423)
Health Effect - Clinical Codes Arrhythmia (1721); Thrombosis/Thrombus (4440)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent fracture and stent thrombosis occurred; patient experienced arrhythmia.The patient presented with chest pain through emergency room.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery, disease in middle and distal, proximal circumflex (cx), and chronic totally occluded obtuse marginal of cx.Right coronary artery was patent with distal focal lesion which also gave collateral to left anterior descending artery (lad).The physician placed 2.50 x 48mm synergy xd stents in proximal, mid, and distal lad and completed the procedure.The patient came back within a two-hour window for stent thrombosis (st) in proximal lad, was occluded.The 48mm synergy stent was also fractured at proximal portion and the patient experienced arrhythmia.The physician then ballooned the proximal, mid, and distal lad.Went in with non-boston scientific catheter, patient coded while in room and on table during procedure.The patient was started on aggrestat for clot.Angiomax was going prior to interventional wire being introduced.Ended up using a 2.50 x 48 stent in between the mid and distal stents to cover.No further patient complications reported.
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13664849
Report Number2134265-2022-02383
Device Sequence Number5474782
Product Code NIQ
UDI-Device Identifier08714729985204
UDI-Public08714729985204
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model NumberH7493941848250
Device Lot Number0025974587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown